# SDR QXEA0201286

- Difficulty date: August 26, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - GUSSET SCRATCHED ON FRAME AT LOWER CORNER OF EMERGENCY EXIT APERTURE AT STATION X240.5, STRINGER 23S.  REPAIRED IAW DHC-8 SRM 51-40-11 AND HORIZON AIR EA 2-53-419.
